What Are the Effects of Snorting Lorazepam?

Answer

What are the effects of snorting Lorazepam? The effects are all bad. You will become a drug addict. You will injure your nose, sinuses, brain and life. Do not snort Lorazepam or any other drug.
Q&A Related to "What Are the Effects of Snorting Lorazepam"
being hit with a stupid stick by dan rather. who told you to snort pills?
http://answers.yahoo.com/question/index?qid=200808...
A pre-existing diagnosis of depression and long term use of lorazepam may cause the symptoms of depression to re-emerge or worsen. Long term use of lorazepam may cause an adverse
http://www.ehow.com/facts_4854452_what-long-term-e...
The effects of snorting buspirone are much like snorting "X" You may expirience some heartbeat skippage, but other than that it's legit.
http://wiki.answers.com/Q/What_is_the_effect_of_sn...
Lorazepam is in a group of drugs called benzodiazepines. These drugs are broken down in the
http://www.chacha.com/question/what-happens-when-y...
Explore this Topic
The effects of snorting Lorazepam are difficulty breathing and irregular heartbeat. A single does of Lorazepam can last from 6-8 hours in the human body and is ...
Lorazepam is benzodiazepine which is typically used in the treatment of anxiety, nausea and vomiting. It enhances the effects of a particular natural chemical ...
Lorazepam is a benzodiazepines that is used to treat anxiety disorders. Some side effects of lorazepam may be drowsiness, dizziness, blurred vision and trouble ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com